# SDR QXEA200400735

- Difficulty date: October 30, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 8,185 hours, 9,145 cycles
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Open
- Location: Aft Cargo Door
- Part time: 8,185 hours, 9,145 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT ABORTED THE TAKE-OFF AFTER THE CREW RECEIVED A DOOR WARNING FOR THE AFT CARGO DOOR. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE AFT CARGO DOOR HANDLE POPPED OUT. THE HANDLE WAS SECURED AND THE OPERATIONAL CHECKS WERE GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
